MathSciNet Relay Station
MathSciNet bibliographic data
MR2754144 34B18 (34A08)
Ferreira, Rui A. C. Positive solutions for a class of boundary value problems with fractional $q$-differences. Comput. Math. Appl. 61 (2011), no. 2, 367–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement